# SDR HNAA2025121500859

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 49,423 hours, 45,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070023001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT EMERGENCY FLASHLIGHT WILL NOT CHARGE   FACT  14DEC25  10:16  ROA   RAR FLASHLIGHT BASE IRT AMM 33-50-16 OPS CHECK GOOD
